| Catalog Number |
26323 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss with infection.Patient is being treated for infection with antibiotics.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.